Translator Disclaimer
April 2020 Some inequalities for weighted area balance via functions of bounded variation
Hüseyin Budak, Ebru Pehlivan
Rocky Mountain J. Math. 50(2): 455-466 (April 2020). DOI: 10.1216/rmj.2020.50.455

Abstract

We first define weighted area balance function. Then we prove two identities for the integrable functions involving weighted area balance. Moreover, using these equalities, we obtain some inequalities for mappings of bounded variation and for Lipschitzian functions, respectively.

Citation

Download Citation

Hüseyin Budak. Ebru Pehlivan. "Some inequalities for weighted area balance via functions of bounded variation." Rocky Mountain J. Math. 50 (2) 455 - 466, April 2020. https://doi.org/10.1216/rmj.2020.50.455

Information

Received: 25 July 2019; Revised: 2 November 2019; Accepted: 4 November 2019; Published: April 2020
First available in Project Euclid: 29 May 2020

zbMATH: 07210971
MathSciNet: MR4104386
Digital Object Identifier: 10.1216/rmj.2020.50.455

Subjects:
Primary: 26A45, 26D15
Secondary: 26D10

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • April 2020
Back to Top